You are here:

Hair Loss/Propranolol causing hair loss

Advertisement


Question
Hi. I am in propranolol 10mg bid, for essential tremor. Although my tremor is better, I have noticed my hair is thinning quit a bit. I have read that is common side effect of Propranolol. Is there anything I can do besides stopping the medicine to halt the hair loss. Thank you.
Holly Rosas

Answer
Hello Holly,

this is most likely a temporary side effect of the drug and the effects should rectify once you stop taking the drug.  An option to look into would be to see the Doctor that prescribed the drug for you and see what alternative drug(s) might be available for your treatment that may NOT have this side effect.

Best of Luck.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.